MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80166
Medical Device Problem Codes Peeled/Delaminated (1454); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for material rupture and peeled / delaminated.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80166 pta balloon dilatation catheter allegedly experienced material rupture and peeled / delaminated.This information was received from one source.The event involved a patient with no known impact to the patient.The weight of (b)(6) year old male patient is (b)(6) lbs.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10286846
Report Number2020394-2020-04555
Device Sequence Number515447
Product Code DQY
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80166
Device Catalogue NumberATG80166
Device Lot Number93PE0121
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1